Monday, December 6, 2010

Pumped Up on Steroids….

As part of my treatment for this whole ear thing I’m on steroids.  I’m none too happy about some of the side effects, which include dizziness and a whirling sensation.  Great; wasn’t that the original problem?  Other side effects include increased sweating and feeling flushed in the face.  Great again; that just goes along so well with my hot flashes. 

One of the upsides, though, is excess energy.  After doing a lot of nothing for the last week and a half, today was another story.  In addition to making a cake, I also made brushetta for a half time snack and dinner; all the while bumping into walls and cabinets with the dizziness.  I can’t wait to see how many bruises will show up tomorrow.

Speaking of tomorrow, it’s the last day of my Give-Away.  For a chance to win one of three exciting packages something from India, go here

Namaste~

5 comments:

Blondefabulous said...

Interesting. Dizzy AND cooking. I couldn't accomplish that.

Employee No. 3699 said...

@ Blondfabulous
It’s like cooking while drunk…drooking.

LceeL said...

You see? You were the lucky talisman for the Bears in this game.

Well Done.

Bama Cheryl said...

Just be careful and let someone else handle the knives while you're bumping and cooking!

Kaylen said...

Ha, drooking!
I originally read that as dizziness and a whining sensation. That would be good to have an excuse for whining.

I wish I could take a drug for more energy. Other than the normal illicit drugs I mean.